# SDR AALA202207011443

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737
- Aircraft serial: 31241
- Aircraft time: 17,949 hours, 7,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHT AT SEAT 11C DANGLING BY ITS WIRES. SECURED SEAT MOUNTED EMERGENCY PATH LIGHT ASSEMBLY TO SEAT CHECKS OK TO CONTINUE SERVICE PER AMM 33-00-00.
